# SDR WL7R03012013003

- Difficulty date: February 28, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Filed by: Winslow Marine Products Corporation, repair station WL7R957N
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ASPIRATOR HOSE IMPROPERLY ROUTED THROUGH THE ASPIRATOR SUPPORT STRAP, NOT PER CMM MAINTENANCE INSTRUCTIONS.
